# SDR AALA20000081

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- System (JASC): 2300 · Communications System
- Part: Phone
- Condition: Shorted
- Location: Cabin
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ICT - FLT 201 - EN ROUTE CREW REPORTED ELECTRICAL BURNING SMELL IN AFT CABIN.  LANDED ICT WITHOUT INCIDENT.  REPLACED AT&T PASSENGER PHONE.  SYSTEM GROUND CHECK NORMAL OPERATION.  PHONE SHORTED OUT.  (M)
